# SDR HEEA966797

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N513EH
- Make and model: Bell 206L-1
- Aircraft serial: 45421
- System (JASC): 2312 · VHF Communications System
- Part: Control Unit
- Part number: 4000106010
- Condition: Defective
- Location: Cockpit Vhf
- Component: C10
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THUMBWHEELS DON'T AGREE WITH DISPLAY. TRIED CLEANING THUMBWHEEL.  NO HELP.  REPLACED THUMBWHEEL S1.  REPAIRED.  BENCH CHECK GOOD.
